# SDR SIMA20180320005

- Difficulty date: March 20, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 33,390 hours, 29,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EXTERNAL EMERGENCY LIGHT INOP.-C/A-REMOVED AND REPLACED MAIN DOOR EXTERNAL EMERGENCY LIGHT LAMP. OPS CHECKED GOOD IAW AMM 33-50-10
